| Model Number |
1987-09-055 |
| Medical Device Problem Codes |
Off-Label Use (1494); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had a spacer made of lps implant to treat chronic infection.Segments disassociated and patient was brought to operating room.A through i&d was performed.Segments were dried and impacted together.Many attempt to separate the segments were performed with no move to at any junction.Antibiotic beads were placed and patient was closed uneventfully.The disassociation occurred between the listed segments.Doi: (b)(6) 2021.Dor: (b)(6) 2021; right knee.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Evaluation of all available x-rays confirmed, that the devices have been disassociated.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.